# SDR CALA2019031800426

- Difficulty date: March 15, 2019
- Submitted: March 18, 2019
- Operation: Air carrier
- Aircraft: N459UA
- Make and model: Airbus A320-232
- Aircraft serial: 1192
- Aircraft time: 60,492 hours, 25,408 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Part number: D53112162203
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DATA TRANSFER R1 DOOR FR16 AT DOOR STOP NR 7 HOLE HAS A CRACK INDICATION SPEC NR A3NB-53-3-6053 PER LOG PAGE 9292607. REPAIRED THE RT FR16 EXTERIOR SKIN STOP FITTING NR 7 HOLE NR 6 IAW EC/RA 5311-02108. ACCOMPLISH THE INITIAL INSPECTION REQUIREMENTS AT RT FR16 DOOR STOP FITTING NR 7, HOLES NR 3, NR 4, NR 5,AND NR 6 PER PART 2 OF EC/RA 5311-02108 ON OR BEFORE THE AIRCRAFT REACHES 32,208 TOTAL FC. ACCOMPLISH THE REPEAT INSPECTIONS NOT TO EXCEED 3,610 AIRCRAFT FC THEREAFTER. METHOD HFEC ROTO- PROBE. ACCOMPLISH THE INITIAL INSPECTION REQUIREMENTS AT RH FR16 DOOR STOP FITTING #7 HOLES #3, #4, #5, AND #6 PER PART 2 OF ECRA 5311 -02108 ON OR BEFORE THE ACFT REACHES 32,208 TOTAL AIRCRAFT FLIGH T CYCLES. ACP THE REPEAT INSP AT INTERVALS NOT TO EXCEED 3,610 AIRCRAFT FLT CYC THEREAFTER. TOMC-APPROVAL FROM SC1ELBYC COMMENT QC REVIEW QC REVIEW INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
